American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60A10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Manav Das. Hausdorff measures, dimensions and mutual singularity. Trans. Amer. Math. Soc. 357 (2005) 4249-4268. MR 2156710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Arno Berger, Leonid A. Bunimovich and Theodore P. Hill. One-dimensional dynamical systems and Benford's law. Trans. Amer. Math. Soc. 357 (2005) 197-219. MR 2098092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Julie Belock and Vladimir Dobric. Random variable dilation equation and multidimensional prescale functions. Trans. Amer. Math. Soc. 353 (2001) 4779-4800. MR 1852082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. H. B. Kemperman. On sets that are uniquely determined by a restricted set of integrals . Trans. Amer. Math. Soc. 322 (1990) 417-458. MR 1076178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] John Elton, Theodore P. Hill and Robert P. Kertz. Optimal-partitioning inequalities for nonatomic probability measures . Trans. Amer. Math. Soc. 296 (1986) 703-725. MR 846603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Aaron Meyerowitz and Mark Schwartz. Dominated permutations of subsequences of random variables . Trans. Amer. Math. Soc. 294 (1986) 287-294. MR 819948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Rolando Chuaqui and Jerome Malitz. Preorderings compatible with probability measures . Trans. Amer. Math. Soc. 279 (1983) 811-824. MR 709585.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Robert M. Anderson. Star-finite representations of measure spaces . Trans. Amer. Math. Soc. 271 (1982) 667-687. MR 654856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1